Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from urticaria, what will be the right precaution for this ?

i am suffering from urtricaria from past 2 months and no medicine is working, day time it will be ok, but at night it increases and my lips get swollen, pls help medcine taking loritadine 10mg,prednisolone 8 mg morning, night levocetirizien 10 mg. now a days fever at night and joint pains in hands.
Asked On : Sun, 12 Jun 2011
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hi welcome to healthcare magic
From the above history it does not look like a normal allergy as you have been put on steroids and antihistamines .for any allergy there has to be an allergen which you are allergic to ,only you should find out what is that one thing that is causing these symptoms .you can get this allergy testing done ,liver function done ,total count ,IgE levels and please dont discontinue prednisolone suddenly .take one tab zentel 400mg at night .
take care thank you
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor